ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2016.1.5927

On the Existence of a Basis in a Complemented Subspace of a Nuclear Kothe Space of Type \(d_2\)

Dronov A. K.
Vladikavkaz Mathematical Journal 2016. Vol. 18. Issue 1.
Abstract:
The existence of a basis in a complemented subspace of a nuclear Kothe space of the class \(d_2\) is proved. It is also shown that in each such subspace there is a basis quasiequivalent to the part of the basis of orts.
Keywords: Pelczynski hypothesis, Kothe space, basis, complemented subspace, cone, interpolation
Language: Russian Download the full text  
For citation: Dronov A. K. On the Existence of a Basis in a Complemented Subspace of a Nuclear Kothe Space of Type \(d_2\) // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 9-20. DOI 10.23671/VNC.2016.1.5927
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023